Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Three-Stage Estimation Procedure of the Multivariate Normal Mean

Yoshikazu Takada
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 55, No. 1 (Apr., 1993), pp. 124-129
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052774
Page Count: 6
  • Download ($43.95)
  • Cite this Item
Three-Stage Estimation Procedure of the Multivariate Normal Mean
Preview not available

Abstract

This paper considers two-stage and three-stage estimation procedures to achieve the bounded risk when estimating the mean of a multivariate normal distribution. It is shown that the three-stage procedure asymptotically has desirable properties but the two-stage procedure does not.

Page Thumbnails

  • Thumbnail: Page 
[124]
    [124]
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129